Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jan 3, 2016, 9:06 PM CST. It took effect at Jan 4, 2016, 12:00 AM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2016, 9:06 PM CST (03:06 UTC)
- In effect from
- Jan 4, 2016, 12:00 AM CST
- Expired
- Jan 4, 2016, 3:36 PM CST
- In force
- 16 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
729 WHUS73 KMKX 040306 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 906 PM CST SUN JAN 3 2016 ...GUSTY WINDS AND BUILDING WAVES EXPECTED LATER TONIGHT INTO MONDAY... .A TIGHTENING PRESSURE GRADIENT DEVELOPING AHEAD OF AN APPROACHING TROUGH OF LOW PRESSURE WILL CAUSE INCREASINGLY GUSTY NORTHWEST WINDS OVERNIGHT AND BUILDING WAVES. THE WINDS WILL VEER TO THE NORTH AND THEN NORTHEAST LATE TONIGHT THROUGH MONDAY MORNING AS THE LOW PRESSURE TROUGH MOVES THROUGH. THE WINDS AND WAVES WILL DECREASE IN THE AFTERNOON AS THE PRESSURE GRADIENT RELAXES. LMZ643-644-041115- /O.CAN.KMKX.SC.Y.0002.000000T0000Z-160104T1800Z/ /O.NEW.KMKX.SC.Y.0003.160104T0600Z-160104T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 906 PM CST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST MONDAY. * WINDS: NORTHWEST 10 TO 20 KNOTS INCREASING TO 15 TO 25 KNOTS AND VEERING TO THE NORTH TO NORTHEAST LATE TONIGHT AND MONDAY MORNING. NORTHEAST MONDAY AFTERNOON AND DECREASING TO 5 TO 15 KNOTS. * WAVES: BUILDING TO 3 TO 4 FEET TONIGHT...AND 4 TO 6 FEET INTO MONDAY MORNING. WAVES WILL SUBSIDE TO 3 TO 4 FEET BY THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-041115- /O.CAN.KMKX.SC.Y.0002.000000T0000Z-160104T2100Z/ /O.NEW.KMKX.SC.Y.0003.160104T0600Z-160104T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 906 PM CST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST MONDAY. * WINDS: NORTHWEST 10 TO 20 KNOTS INCREASING TO 15 TO 25 KNOTS OVERNIGHT AND VEERING TO THE NORTHEAST MONDAY MORNING. WINDS WILL DECREASE MONDAY AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET LATER TONIGHT...AND 4 TO 6 FEET MONDAY MORNING AND EARLY AFTERNOON. WAVES WILL SUBSIDE TO 3 TO 4 FEET BY LATER MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
3 follow-up statements
578 WHUS73 KMKX 040924 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 324 AM CST MON JAN 4 2016 ...GUSTY WINDS AND BUILDING WAVES THROUGH THE AFTERNOON... .GUSTY NORTHEAST WINDS ARE EXPECTED IN THE WAKE OF TROUGH OF LOW PRESSURE MOVING SOUTH DOWN THE LAKE. THE TROUGH WILL EXIT SOUTH INTO THE ILLINOIS NEARSHORE WATERS BY MID MORNING. THE WINDS WILL REMAIN ELEVATED THROUGH ABOUT NOON...THEN DIMINISH. THE WAVES WILL BE MUCH SLOWER TO DECREASE...THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED BY 3 HOURS. LMZ643-644-041730- /O.EXT.KMKX.SC.Y.0003.000000T0000Z-160104T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 324 AM CST MON JAN 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: NORTHWEST 10 TO 20 KNOTS...VEERING NORTHEAST AND INCREASING TO 15 TO 25 KNOTS EARLY THIS MORNING...THEN DECREASING TO 5 TO 15 KNOTS THIS AFTERNOON. * WAVES: BUILDING 4 TO 6 FEET THIS MORNING. WAVES WILL SUBSIDE TO 3 TO 4 FEET BY MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-041730- /O.EXT.KMKX.SC.Y.0003.000000T0000Z-160105T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 324 AM CST MON JAN 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHWEST 10 TO 20 KNOTS...VEERING NORTHEAST AND INCREASING TO 15 TO 25 KNOTS BY MID MORNING...WINDS WILL DECREASE EARLY THIS AFTERNOON. * WAVES: BUILDING TO 4 TO 6 FEET THIS MORNING...DIMINISHING TO 3 TO 4 FEET BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
931 WHUS73 KMKX 041524 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 924 AM CST MON JAN 4 2016 ...GUSTY WINDS AND BUILDING WAVES THROUGH THIS AFTERNOON... .GUSTY NORTHEAST WINDS ARE EXPECTED TO SLOWLY DECREASE THROUGH THIS AFTERNOON...IN THE WAKE OF TROUGH OF LOW PRESSURE MOVING SOUTHWARD ACROSS LAKE MICHIGAN. WAVES WILL BE MUCH SLOWER TO DECREASE...FALLING BELOW SMALL CRAFT ADVISORY LEVELS BY EARLY THIS EVENING. LMZ643-644-042100- /O.CON.KMKX.SC.Y.0003.000000T0000Z-160104T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 924 AM CST MON JAN 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS: NORTHEAST 15 TO 25 KNOTS...THEN DECREASING TO 5 TO 10 KNOTS BY MID AFTERNOON. * WAVES: 4 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET BY MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-042330- /O.CON.KMKX.SC.Y.0003.000000T0000Z-160105T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 924 AM CST MON JAN 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: NORTHEAST 15 TO 20 KNOTS...DECREASING TO 10 TO 15 KNOTS BY LATER THIS AFTERNOON. * WAVES: 4 TO 7 FEET...SUBSIDING TO 3 TO 4 FEET BY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
978 WHUS73 KMKX 042136 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 PM CST MON JAN 4 2016 ...GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES TUESDAY INTO EARLY WEDNESDAY... .A TIGHT PRESSURE GRADIENT WILL DEVELOP ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT. THIS WILL ALLOW FOR GUSTY SOUTH TO SOUTHWEST WINDS TO DEVELOP. WAVES WILL BUILD DURING THIS TIME...LINGERING INTO EARLY WEDNESDAY MORNING BEFORE SUBSIDING. LMZ645-646-050545- /O.CAN.KMKX.SC.Y.0003.000000T0000Z-160105T0000Z/ /O.NEW.KMKX.SC.Y.0004.160105T1200Z-160106T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 336 PM CST MON JAN 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 9 AM CST WEDNESDAY. * WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS TUESDAY INTO TUESDAY NIGHT. * WAVES: BUILDING TO 3 TO 5 FEET LATER TUESDAY INTO TUESDAY NIGHT...BEFORE SUBSIDING BY MID MORNING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-050545- /O.NEW.KMKX.SC.Y.0004.160105T1200Z-160106T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 336 PM CST MON JAN 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 9 AM CST WEDNESDAY. * WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS TUESDAY INTO TUESDAY NIGHT. * WAVES: BUILDING TO 3 TO 5 FEET LATER TUESDAY INTO TUESDAY NIGHT...BEFORE SUBSIDING BY MID MORNING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 3, 3:40 PM CST, 5 hours 26 minutes earlier.
Area forecast discussion, Jan 3, 3:40 PM CST, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 PM CST SUN JAN 3 2016
.SHORT TERM...
.TONIGHT AND MONDAY...FORECAST CONFIDENCE IS MEDIUM.
AREA OF LIGHT SNOW SHOWERS AND FLURRIES CONTINUES TO AFFECT THE AREA
THIS AFTERNOON. THIS IS DUE TO SATURATED LOW LEVELS WITHIN DENDRITE
SNOW CRYSTAL GROWTH ZONE AND STEEP LOW LEVEL LAPSE RATES. PASSING
500 MB SHORTWAVE TROUGH HELPING SOMEWHAT AS WELL. THIS ACTIVITY IS
EXPECTED TO LINGER UNTIL AROUND 00Z MONDAY...BEFORE DISSIPATING OR
MOVING OFF TO THE SOUTHEAST OF THE AREA. A DUSTING OF ACCUMULATION
IS POSSIBLE WITHIN ANY OF THE LIGHT SNOW SHOWER BANDS.
STRATUS CLOUD DECK SHOULD REMAIN OVER THE AREA TONIGHT INTO MONDAY
MORNING. THERE MAY BE SOME PARTIAL MIXING OUT OF THIS DECK ACROSS
PORTIONS OF THE AREA AT TIMES...BUT NOT ENOUGH CONFIDENCE TO LOWER
SKY COVER AT THIS TIME.
GIVEN THE CLOUDS EXPECTED TONIGHT INTO MONDAY MORNING...RAISED LOW
TEMPERATURES INTO THE UPPER TEENS TO LOWER 20S. THESE MAY NEED TO
BE BROUGHT UP FURTHER.
CONFIDENCE IS A BIT HIGHER WITH REGARDS TO LIGHT LAKE EFFECT SNOW
SHOWERS FOR MONDAY NEAR LAKE MICHIGAN. THE BEST SHOT FOR LIGHT LAKE
EFFECT SNOW SHOWERS WILL BE IN SOUTHEAST MILWAUKEE...AND EASTERN
RACINE AND KENOSHA COUNTIES. MESOSCALE MODELS ARE SUGGESTING THAT
SOME KIND OF ELONGATED SINGULAR LAKE EFFECT SNOW BAND WILL TRAVERSE
SOUTHWESTWARD INTO THAT AREA MONDAY MORNING AND LINGER INTO THE
EARLY TO MID AFTERNOON PERIOD. SOME LIGHT SNOW SHOWERS MAY AFFECT
THE SHORELINE AREAS TO THE NORTH AS WELL.
DELTA T VALUES AND NORTHEAST FETCH REMAIN FAVORABLE...THOUGH ALL
MOISTURE REMAINS BELOW THE INVERSION LEVEL OF 850 MB. LAKE EFFECT
FLOW CHART SUGGESTS MINOR ACCUMULATIONS OF UNDER AN INCH POSSIBLE
WITH THE EXPECTED CONDITIONS...MAINLY IN THE SOUTHEAST MILWAUKEE
COUNTY...AND EASTERN RACINE AND KENOSHA COUNTY AREAS. HIGH POPS FOR
THIS AREA LOOKS REASONABLE...WITH LOWER POPS FOR THE REST OF THE
LAKESHORE AREAS.
.MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE HIGH
THE MID/UPPER FLOW BECOMES MORE ZONAL AND WEAKENS AS THE PLAINS
RIDGE FLATTENS AND MOVES ACROSS MUCH OF WISCONSIN. THE 850/700 MB
RIDGE MOVES TO THE EAST LATER TUESDAY WITH A SOUTHWEST FLOW AND
WARM AIR ADVECTION. WEAK UPWARD MOTION BEGINS BUT THE MID LAYERS
REMAIN DRY BUT LAYERS ABOVE 500 MB SATURATE LATER TUESDAY.
THE SURFACE HIGH MOVES ACROSS THE GREAT LAKES MONDAY NIGHT AND
OVER THE EASTERN U.S. LATER TUESDAY BEGINNING A SOUTH LOW LEVEL
FLOW AND MODERATION IN TEMPERATURES TO SOUTHERN WISCONSIN.
.TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE HIGH
THE UPPER FLOW BECOMES MORE SOUTHWEST WITH A VERY WEAK SHORTWAVE
APPROACHING SOUTHERN WISCONSIN LATE WEDNESDAY. WEAK 700 MB UPWARD
MOTION CONTINUES. FORECAST SOUNDINGS SHOW THE MID LEVEL SATURATION
SLOWLY LOWERS TO AROUND 700 MB MAINLY WEST OF MADISON WEDNESDAY
AFTERNOON. MOST OF THE MODELS ARE DRY WITH AROUND A HUNDREDTH OF
AN INCH OF PRECIPITATION JUST WEST OF THE MISSISSIPPI RIVER
THROUGH THE AFTERNOON.
.LONG TERM...
.WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE HIGH
THE WEAK SOUTHWEST UPPER FLOW INCREASES A LITTLE WITH THE VERY
WEAK SHORTWAVE MOVING ACROSS SOUTHERN WISCONSIN BY THURSDAY
MORNING WHILE THE MAIN SHORTWAVE TROUGH MOVES INTO THE HIGH
PLAINS WITH THE WEAK RIDGE AHEAD OF THE TROUGH MOVING INTO
SOUTHERN WISCONSIN.
THE SOUTH LOW LEVEL FLOW MOISTENS AND LIGHT PRECIPITATION AFFECTS
SOUTHERN WISCONSIN. THE GFS FORECAST SOUNDINGS INDICATE MAINLY
SNOW INITIALLY WITH SOME FREEZING RAIN POTENTIAL OR RAIN SNOW MIX
SOUTH LATER THURSDAY.
.FRIDAY AND SATURDAY...FORECAST CONFIDENCE IS MEDIUM.
A SHORTWAVE PUSHES INTO AND ACROSS WISCONSIN DURING THIS TIME
FRAME WHICH IS A LITTLE FASTER ON THE 00Z ECMWF.
LOW PRESSURE EXITS THE KANSAS/OKLAHOMA REGION FRIDAY AS IT TRACKS
TOWARDS SOUTHERN WISCONSIN SATURDAY ON THE GFS...WITH THE FASTER 00Z
ECMWF EXITING WISCONSIN.
ON THE GFS THE PRECIPITATION TRENDS TOWARD RAIN BEFORE COOLING
AGAIN WHEN THE UPPER LOW MOVES ACROSS SATURDAY.
.SUNDAY...FORECAST CONFIDENCE IS MEDIUM.
THE MID/UPPER TROUGH MOVES OFF TO THE EAST WITH A MORE ZONAL FLOW
DEVELOPING.
A COLD NORTHWEST FLOW OCCURS IN THE LOW LEVELS WITH A STRONG
RIDGE OF HIGH PRESSURE OVER THE NORTHERN PLAINS.
&&
.AVIATION/00Z TAFS/...
LIGHT SNOW SHOWERS AND FLURRIES WILL CONTINUE ACROSS TAF SITES UNTIL
AROUND 00Z MONDAY...AS A TROUGH OF LOW PRESSURE MOVES THROUGH. A
DUSTING OF ACCUMULATION IS POSSIBLE IN ANY OF THE LIGHT SNOW BANDS
MOVING THROUGH.
MVFR CATEGORY CEILINGS ABOVE 2000 FEET ABOVE GROUND LEVEL MAY GO UP
TO AROUND 3000 FEET BY 00Z MONDAY. UPSTREAM OBSERVATIONS ARE GOING
INTO VFR CATEGORY WITH THE CEILINGS...AND SOME OF THESE MAY MOVE
INTO TAF SITES THIS EVENING. SOME UNCERTAINTY WITH THIS...SO WENT
NEAR 3000 FEET BY 00Z MONDAY FOR NOW.
NORTHWEST TO NORTH WINDS WILL BECOME GUSTY AT TIMES TONIGHT INTO
MONDAY MORNING...VEERING NORTHEAST AND WEAKENING IN THE AFTERNOON AT
MILWAUKEE AND KENOSHA.
LIGHT LAKE EFFECT SNOW SHOWERS WILL AFFECT KENOSHA AND MILWAUKEE AT
TIMES AFTER 15Z MONDAY MORNING INTO THE AFTERNOON. KENOSHA WILL HAVE
THE BEST CHANCES. LIGHT SNOW ACCUMULATIONS OF UNDER AN INCH ARE
EXPECTED AT KENOSHA AND MILWAUKEE. WAUKESHA IS QUESTIONABLE FOR ANY
SNOW ACCUMULATIONS...MOSTLY REMAINING EAST OF THERE. SNOW RATES WILL
BE VERY LIGHT...AROUND A TENTH OF AN INCH PER HOUR.
FOR NOW...WILL MENTION LIGHT SNOW SHOWERS IN KENOSHA AND MILWAUKEE
TAFS...AND LEAVE THEM OUT OF WAUKESHA DUE TO UNCERTAINTY WITH TIMING
AND PLACEMENT OF THESE LIGHT SNOW SHOWERS. MVFR TO POSSIBLY IFR
CATEGORY CEILINGS AND VISIBILITIES ARE POSSIBLE WITH THE SNOW
SHOWERS...BEST SHOT AGAIN WILL BE AT KENOSHA.
&&
.MARINE...
THE NORTHWEST TO NORTH WINDS WILL BECOME GUSTY TONIGHT INTO MONDAY
MORNING...AS THE PRESSURE GRADIENT TIGHTENS ONCE AGAIN. SHOULD SEE
25 KNOT GUSTS OCCUR LATER THIS EVENING AND INTO MONDAY MORNING...AS
WINDS GRADUALLY VEER NORTH TO NORTHEAST BY THE AFTERNOON. HIGH WAVES
OVER 4 FEET SHOULD DEVELOP AS WELL DURING THIS TIME...ESPECIALLY
SOUTH OF NORTH POINT LIGHTHOUSE. THUS...A SMALL CRAFT ADVISORY HAS
BEEN ISSUED FROM 03Z TO 18Z MONDAY NORTH OF NORTHPOINT
LIGHTHOUSE...AND FROM 03Z TO 21Z SOUTH OF THERE. SOME FREEZING SPRAY
IS ALSO POSSIBLE WITH THE HIGHER WAVE ACTION LATER TONIGHT AND EARLY
MONDAY...MAINLY TOWARD THE OPEN WATERS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 3 PM CST MONDAY
FOR LMZ645-646.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO NOON CST MONDAY
FOR LMZ643-644.
&&
TONIGHT/MONDAY AND AVIATION/MARINE...WOOD
MONDAY NIGHT THROUGH SUNDAY...HENTZHazardous weather outlook, Jan 3, 7:49 PM CST, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 749 PM CST SUN JAN 3 2016 WIZ046-047-051-052-056>060-062>072-050200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 749 PM CST SUN JAN 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT LAKE EFFECT SNOW SHOWERS MAY AFFECT THE SHEBOYGAN AND PORT WASHINGTON AREAS AFTER 4 AM CST LATE TONIGHT. LIGHT ACCUMULATIONS AND REDUCED VISIBILITY MAY OCCUR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY LAKE EFFECT SNOW SHOWERS ARE EXPECTED TO AFFECT THE LAKESHORE COUNTIES ON MONDAY FROM SHEBOYGAN SOUTH TO KENOSHA. THE SNOW SHOWERS WILL CAUSE REDUCED VISIBILITIES AND ACCUMULATIONS UP TO AROUND AN INCH. THE SNOW SHOWERS MAY AFFECT THE MORNING COMMUTE. A WINTRY MIX OF PRECIPITATION MAY AFFECT SOUTHERN WISCONSIN NEXT THURSDAY THROUGH SATURDAY. LOW PRESSURE SHOULD INITIALLY ORGANIZE IN THE CENTRAL PLAINS...AND THEN MOVE TOWARD WISCONSIN FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED HOWEVER SNOWFALL REPORTS ARE APPRECIATED. LMZ643>646-050200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 749 PM CST SUN JAN 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY GOES INTO EFFECT LATER TONIGHT AS NORTHWEST WINDS INCREASE AND VEER TO THE NORTH OR NORTHEAST LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY IS IN EFFECT INTO EARLY MONDAY AFTERNOON. FOR NORTHEAST WINDS AND HIGH WAVES. SOUTH WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY CRITERIA TUESDAY AND WEDNESDAY. EAST WINDS AND WAVES MAY AGAIN REACH SMALL CRAFT ADVISORY CRITERIA THURSDAY NIGHT INTO FRIDAY EVENING AHEAD OF APPROACHING LOW PRESSURE. WWW.WEATHER.GOV/MKX KAVINSKY
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 3:36 PM CST | Small Craft Advisory | MKX | 42 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.